# SDR USAA011367

- Difficulty date: November 4, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 57,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 1 INCH, STATION 764, LBL 73.  REPLACED BRACKET AND INSTALLED STRAP PER EO 5399T503.  (M)
